# SDR VNAA0705004

- Difficulty date: May 15, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 6,868 hours, 7,037 cycles
- Engine: Ge CF343B1
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Spoilerons
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED A CAS MISCOMP SPOILERON, RIGHT HAND SPOILER AND INBOARD GROUND SPOILER FAULT MESSAGE ON INITIAL TAKEOFF.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND CYCLED THE SECU IN ACCORDANCE WITH THE SERVICE LETTER SL-00-001.  OPERATIONAL CHECKS WERE PERFORMED.  AIRCRAFT WAS RELEASED FOR SERVICE.
